Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | K
Number of items: 3.


Chia, Gek Ling and Kok, Wai Keong (2006) On non-symmetric commutative association schemes with exactly one pair of non-symmetric relations. Discrete Mathematics, 306 (24). pp. 3189-3222. ISSN 0012-365X, DOI

Chng, Zhi Yee and Tan, Ta Sheng and Wong, Kok Bin (2021) On the ramsey numbers for the tree graphs versus certain generalised wheel graphs. Discrete Mathematics, 344 (8). ISSN 0012-365X, DOI


Ku, C.Y. and Wong, K.B. (2010) Extensions of barrier sets to nonzero roots of the matching polynomial. Discrete Mathematics, 310 (24). pp. 3544-3550.

This list was generated on Sun Feb 25 08:51:29 2024 +08.